# SDR AALA2020010219027

- Difficulty date: December 30, 2019
- Submitted: January 2, 2020
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 60,360 hours, 26,729 cycles
- System (JASC): 2565 · Escape Slide
- Part: Container
- Condition: Cracked
- Location: Evac Slide
- Component: Slide
- Component part number: D31865112
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT HAND OVERWING SLIDE CONTAINER CRACKED AT LOWER AFT EDGE. MAINTENANCE REPLACED RIGHT HAND OVERWING SLIDE ASSEMBLY PER JOB CARD 26L20025014.
